# SDR DALA2023041102844

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,120 hours, 27,071 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 -MISC/DE- CREW DECLARED EMERGENCY DUE TO LE DISAGREE INDICATION DURING APPROACH. C/W QRH AND LANDED. CORRECTIVE ACTION: CONTRACT MAINTENANCE CHECKED FOR FAULTS AND WERE UNABLE TO DUPLICATE. LE/TE OPS NORMAL. RTS CLEARED BY MCC.
